# SDR QXEA2019031100108

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 24,306 hours, 26,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLORESCENT FLOOR STRIP IN FRONT OF 1B LOOSE. REMOVED FROM SERVICE. RESECURED FLORESCENT FLOOR STRIP IN FRONT OF 1B AS REQUIRED. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
